# SDR MASA20241214022

- Difficulty date: December 11, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000438
- Aircraft time: 21,040 hours, 12,835 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE374500000
- Part serial: L118
- Condition: Misrigged
- Location: Zone 800
- Part time: 21,040 hours, 12,835 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE (R1) DOOR FAILED OPS CHECK OF EVACUATION SLIDE OPERATION CHECK DUE TO THE DOOR BEING MIS-RIGGED AND CATCHING ON LOWER FWD GUIDE FITTING AND SEAL DEPRESSOR CAUSING DOOR NOT TO OPEN WHEN EVACUATION ACTUATOR ACTIVATED.  PERFORMED ADJUSTMENT OF (R1) DOOR IAW AMM 52-41-00-820-801. PERFORMED EMERGENCY CONFIGURATION OPERATIONAL CHECK ON THE FWD SERVICE (R1) DOOR IAW  AMM 52-41-40-700-801-A OPC GOOD NO DEFECTS NOTED.
